# SDR SWAA2020061580771

- Difficulty date: May 26, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR AFT GIRT BAR FITTING STA 344 LBL 59 HAS CORROSION. [DOT 124-034] / REMOVED AND REPLACED L-DOOR AFT GIRT BAR FITTING STA 344 LBL 59 AS PER REF B737-700 SRM 51-40-02-0G-0 JS 5083 6/2/20
